# SDR SWAA104281

- Difficulty date: July 21, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N503SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24180
- Aircraft time: 63,813 hours, 61,959 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT CARGO DOOR SKIN CRACKED AT HANDLE CUTOUT UPPER AFT RADIUS.  REPAIRED SKIN PER EA.
